# SDR UIEA2019032903692

- Difficulty date: March 28, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 86,527 hours, 14,919 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - FOUND M/D CARGO SEAT TRACK HAD CORROSION AT STA 1960 LBL 11( 1. REPAIR DAMAGED AREA IAW SRM 53-00-52-2R-12 FIG 201 REV.85  2. DETAIL DATA REFER TO JOB CARD ATTACHING SHSET NR 0224102, 0224103, 0224104.  3. JOB COMPLETED AND CONDITION CHECK NORMAL. )
